Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 214, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 23, 2015, 8:27 PM CST for Reynolds County, Missouri. It took effect at Dec 23, 2015, 9:42 PM CST. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 8:27 PM CST (02:27 UTC)
- In effect from
- Dec 23, 2015, 9:42 PM CST
- Expired
- Dec 25, 2015, 8:34 AM CST
- In force
- 35 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 9.94 ft at Dec 24, 2015, 2:00 AM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
547
WGUS43 KLSX 240227
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CST WED DEC 23 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Black River near Annapolis
.This Flood Warning is a result of 1.5 to 2.0 inches of precipitation the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-250227-
/O.NEW.KLSX.FL.W.0214.151224T0434Z-151225T1434Z/
/ANNM7.1.ER.151224T0434Z.151224T1200Z.151224T1434Z.NO/
827 PM CST WED DEC 23 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Black River near Annapolis
* until Thursday afternoon.
* At 7:15 PM Wednesday the stage was 7.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this evening...crest
near 8.3 feet Thursday morning and fall below flood stage by late Thursday
morning.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black River
south of Lesterville begins flooding close to this height. This is the only
road directly connecting Annapolis and Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/24 12/25 12/26 12/27 12/28
Black River
Annapolis 8.0 7.53 8.3 6.3 5.4 4.9 4.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$4 follow-up statements
703
WGUS83 KLSX 240346
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CST WED DEC 23 2015
...The flood warning continues for the following river in Missouri...
Black River near Annapolis
.This Flood Warning is a result of 1.5 to 2.0 inches of precipitation the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-250346-
/O.EXT.KLSX.FL.W.0214.151224T0342Z-151225T1536Z/
/ANNM7.1.ER.151224T0209Z.151224T0600Z.151224T1536Z.NO/
946 PM CST WED DEC 23 2015
The Flood Warning continues for
the Black River near Annapolis
* until Thursday afternoon.
* At 9:15 PM Wednesday the stage was 8.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 9.5 feet tonight and fall below flood
stage by late Thursday morning.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/24 12/25 12/26 12/27 12/28
Black River
Annapolis 8.0 8.56 8.3 6.3 5.4 4.9 4.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$480
WGUS83 KLSX 240427
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CST WED DEC 23 2015
...The flood warning continues for the following river in Missouri...
Black River near Annapolis
.This Flood Warning is a result of 1.5 to 2.0 inches of precipitation the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-250427-
/O.EXT.KLSX.FL.W.0214.000000T0000Z-151225T2043Z/
/ANNM7.1.ER.151224T0209Z.151224T1200Z.151224T2043Z.NO/
1027 PM CST WED DEC 23 2015
The Flood Warning continues for
the Black River near Annapolis
* until Thursday evening.
* At 9:15 PM Wednesday the stage was 8.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 10.5 feet Thursday morning and fall
below flood stage Thursday afternoon.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/24 12/25 12/26 12/27 12/28
Black River
Annapolis 8.0 8.56 10.5 6.3 5.4 4.9 4.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$520
WGUS83 KLSX 241458
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 AM CST THU DEC 24 2015
...The flood warning continues for the following river in Missouri...
The Black River near
...Annapolis
.This Flood Warning is a result of up to 2 inches of rain...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-251457-
/O.EXT.KLSX.FL.W.0214.000000T0000Z-151225T2217Z/
/ANNM7.1.ER.151224T0209Z.151224T0815Z.151224T2217Z.NO/
857 AM CST THU DEC 24 2015
The Flood Warning continues for
the Black River near Annapolis.
* At 8:15 AM Thursday the stage was 8.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The water level will fall below flood stage by late this afternoon.
* Impact: At 9.0 feet...County Road 372 will begin flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/25 12/26 12/27 12/28 12/29
Black River
Annapolis 8.0 8.84 6.8 5.5 4.8 4.4 4.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$766
WGUS83 KLSX 250226
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
826 PM CST THU DEC 24 2015
...The flood warning is cancelled for the following river in Missouri...
Black River near Annapolis
.This will be the last flood warning for this water event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-250256-
/O.CAN.KLSX.FL.W.0214.000000T0000Z-151225T2217Z/
/ANNM7.1.ER.151224T0209Z.151224T0815Z.151224T1935Z.NO/
826 PM CST THU DEC 24 2015
The Flood Warning is cancelled for
the Black River near Annapolis.
* At 7:15 PM Thursday the stage was 7.4 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage earlier today.
* The river will fall to 6.8 feet tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/25 12/26 12/27 12/28 12/29
Black River
Annapolis 8.0 7.44 6.8 5.5 4.8 4.4 4.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 23, 4:53 PM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Dec 23, 4:53 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CST WED DEC 23 2015
.SHORT TERM: (Through Late Tonight)
Issued at 355 PM CST Wed Dec 23 2015
Severe weather potential will persist for the next couple of
hours with the storms currently developing along the cold front.
However, expect both the threat and PoPs to wane rapidly early
this evening as storms encounter the more stable airmass over
central/s IL.
Meanwhile, deep mixing in the wake of the front is now causing
winds to gust to near advisory criteria over mid MO. Will continue
the advisory over mid MO until 00z, and will expand the advisory
to include parts of ne MO and west central IL for a few hours this
evening as the deep mixing wraps into the eastern IA surface low.
Conditions should become much more tranquil later this evening and
overnight as weak surface ridge works into the region.
Truett
.LONG TERM: (Thursday through Next Wednesday)
Issued at 355 PM CST Wed Dec 23 2015
No major changes to going forecast trends, as all solutions
continue to point to a very wet weather pattern for this upcoming
weekend and into early next week. Combination of weak low level
WAA and several shortwaves ejecting from deeping upper level trof
over the sw U.S. will return a threat of rain to southern sections
of the CWA perhaps as early as late Christmas Eve night and
Christmas Day, but PoPs and rainfall should be increasing by
Saturday over at least the southeast half of the CWA as low level
forcing ramps up ahead of the northeast drifting upper level
system, with several more waves of rain likely into Monday and
Monday night as large scale ascent overspreads the region ahead
of the upper level system. This strong ascent, combined with very
moist AMS and nearly stationary frontal boundary from the ARKLATEX
into the lower Ohio Valley continue to support the idea of
excessive rainfall from s MO into S IL, and general idea of 3-6
inches of rain over this area with locally higher still looks
good. Will reissue the ESF to continue to highlight and emphasize
this threat.
Rain chances should finally wind down by Tuesday as upper level
low pushes into the upper Great Lakes.
Truett
&&
.AVIATION: (For the 00z TAFs through 00z Thursday Evening)
Issued at 444 PM CST Wed Dec 23 2015
A brief period of MVFR ceilings will move through the TAF sites
early this evening before clearing overnight. Strong westerly
winds will diminish rapidly and then veer to the south and then
southeast by Thursday morning.
Specifics for KSTL: Westerly winds will remain gusty into the
early evening then diminish by late evening. MVFR ceilings will
move in early this evening then clear out by 08Z Thursday. Winds
will veer to south...then southeast Thursday morning but will
remain relatively light.
Browning
&&
.PRELIMINARY POINT TEMPS/POPS:
Saint Louis 41 56 39 54 / 30 10 10 10
Quincy 36 47 33 48 / 30 10 10 10
Columbia 37 53 35 52 / 10 10 10 10
Jefferson City 37 56 35 54 / 10 10 10 10
Salem 43 56 41 56 / 60 10 10 20
Farmington 40 59 39 55 / 20 10 10 20
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Wind Advisory until 10 PM CST this evening FOR Marion MO-Pike MO-
Ralls MO.
Wind Advisory until 6 PM CST this evening FOR Audrain MO-Boone
MO-Callaway MO-Cole MO-Gasconade MO-Moniteau MO-Monroe MO-
Montgomery MO-Osage MO.
IL...Wind Advisory until 10 PM CST this evening FOR Adams IL-Brown IL-
Pike IL.
&&
WFO LSXHazardous weather outlook, Dec 23, 5:07 PM CST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 507 PM CST WED DEC 23 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 507 PM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF EASTERN MISSOURI AND SOUTHERN ILLINOIS. SOME STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. STRONG SOUTHWEST WINDS ARE ALSO EXPECTED FROM CENTRAL MISSOURI INTO WEST CENTRAL ILLINOIS, AND A WIND ADVISORY IS IN EFFECT FOR THIS AREAS FOR LATE THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. PLEASE SEE THE WIND ADVISORY PRODUCT FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A PROLONGED PERIOD OF RAINFALL...IS LIKELY STARTING CHRISTMAS NIGHT AND CONTINUING INTO EARLY NEXT WEEK. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE LOOKING LIKELY ACROSS SOUTHERN MISSOURI INTO SOUTHERN ILLINOIS, WITH LOCALLY HIGHER AMOUNTS VERY POSSIBLE. THIS PROLONGED PERIOD OF WET WEATHER COULD CAUSE ADDITIONAL FLOODING ALONG AREA STREAMS...CREEKS AND RIVERS. PLEASE SEE THE OUTLOOK......FOR ADDITIONAL DETAILS ON THIS RAINFALL. THUNDERSTORMS ARE POSSIBLE WITH THE RAINFALL LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN PARTS OF WEST CENTRAL AND SOUTHWEST ILLINOIS...AND PARTS OF EAST CENTRAL MISSOURI LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. CARNEY
In the hours before
Local storm report, Dec 23, 4:17 PM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM FUNNEL CLOUD 2 SW PITTSFIELD 39.59N 90.84W
12/23/2015 PIKE IL TRAINED SPOTTER
ON US HWY 54 HEADING NE...LOOKING NE...SEES FUNNEL OVER
HALF WAY DOWN TO THE GROUND...STORM IS APPROX 10 MILES
NE OF SPOTTER LOCATION
&&
MILLERLocal storm report, Dec 23, 4:40 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL QUINCY 39.93N 91.39W
12/23/2015 M1.25 INCH ADAMS IL EMERGENCY MNGR
&&
TESLocal storm report, Dec 23, 4:41 PM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 2 N MONROE CITY 39.68N 91.73W
12/23/2015 M1.00 INCH MARION MO EMERGENCY MNGR
&&
TESLocal storm report, Dec 23, 4:42 PM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL WELDON SPRING 38.72N 90.65W
12/23/2015 E0.25 INCH ST. CHARLES MO OFFICIAL NWS OBS
0825 AM TSTM WND DMG WATERLOO 38.33N 90.16W
12/23/2015 MONROE IL EMERGENCY MNGR
SEVERAL TREES DOWN EAST OF WATERLOO. TIME ESTIMATED
FROM RADAR.
0836 AM TSTM WND DMG FREEBURG 38.43N 89.91W
12/23/2015 ST. CLAIR IL BROADCAST MEDIA
DAMAGE TO A FENCE. TIME ESTIMATE FROM RADAR
1028 AM HEAVY RAIN CATAWISSA 38.42N 90.78W
12/23/2015 M1.90 INCH FRANKLIN MO TRAINED SPOTTER
1034 AM HAIL MARQUAND 37.43N 90.17W
12/23/2015 E0.70 INCH MADISON MO TRAINED SPOTTER
1034 AM TSTM WND GST MARQUAND 37.43N 90.17W
12/23/2015 E40 MPH MADISON MO TRAINED SPOTTER
1040 AM HAIL WARRENTON 38.82N 91.14W
12/23/2015 E0.25 INCH WARREN MO TRAINED SPOTTER
1105 AM TSTM WND GST 1 E SPARTA 38.15N 89.69W
12/23/2015 M62 MPH RANDOLPH IL AWOS
1135 AM TSTM WND GST 4 NW CARLYLE 38.66N 89.42W
12/23/2015 U0 MPH CLINTON IL TRAINED SPOTTER
8-10 INCH TREE DOWN ALONG WITH NUMEROUS LARGE LIMBS AND
SOME SHINGLES BLOWN OFF...NOT SURE OF WIND SPEED
0249 PM HAIL 2 N MONROE CITY 39.68N 91.73W
12/23/2015 M1.00 INCH MARION MO EMERGENCY MNGR
0300 PM HAIL 7 W SPAULDING 39.62N 91.66W
12/23/2015 M1.00 INCH RALLS MO TRAINED SPOTTER
0307 PM HAIL PALMYRA 39.80N 91.52W
12/23/2015 M1.00 INCH MARION MO 911 CALL CENTER
MARION COUNTY 911 REPORTS QUARTER SIZE HAIL NEAR
PALMYRA
0315 PM HAIL QUINCY 39.93N 91.39W
12/23/2015 E1.00 INCH ADAMS IL TRAINED SPOTTER
0315 PM HAIL QUINCY 39.93N 91.39W
12/23/2015 M1.00 INCH ADAMS IL TRAINED SPOTTER
ABOUT 2 TO 3 MIN OF HAIL. LARGEST HAILSTONE WAS
SLIGHTLY LARGER THAN A QUARTER.
0317 PM HAIL QUINCY 39.93N 91.39W
12/23/2015 M1.25 INCH ADAMS IL EMERGENCY MNGR
0322 PM HAIL QUINCY 39.93N 91.39W
12/23/2015 M1.50 INCH ADAMS IL EMERGENCY MNGR
REPORT RELAYED THROUGH AMATEUR RADIO
0352 PM HAIL GOLDEN 40.11N 91.02W
12/23/2015 M1.00 INCH ADAMS IL TRAINED SPOTTER
HAIL RANGING FROM PEAS TO QUARTERS REPORTED IN GOLDEN.
VISIBILITY LESS THAN 100 FT IN HEAVY RAIN.
0412 PM HAIL GRIGGSVILLE 39.71N 90.73W
12/23/2015 M0.50 INCH PIKE IL AMATEUR RADIO
PEA TO MARBLE SIZE HAIL REPORTED NEAR GRIGGSVILLE
0412 PM FUNNEL CLOUD 2 SW PITTSFIELD 39.59N 90.84W
12/23/2015 PIKE IL TRAINED SPOTTER
ON US HWY 54 HEADING NE...LOOKING NE...SEES FUNNEL OVER
HALF WAY DOWN TO THE GROUND...STORM IS APPROX 10 MILES
NE OF SPOTTER LOCATION
&&
TESLocal storm report, Dec 23, 7:08 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM NON-TSTM WND GST 4 NE BURTON 39.94N 91.20W
12/23/2015 M51 MPH ADAMS IL ASOS
&&
MILLERLocal storm report, Dec 23, 7:10 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM NON-TSTM WND GST 2 NE JEFFERSON CITY 38.59N 92.16W
12/23/2015 M45 MPH CALLAWAY MO ASOS
ALSO HAD ANOTHER 45 MPH GUST AT 1521 CST
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 7:25 PM CST | River Flood Warning | LSX | Jefferson | 62 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.